# SDR ERAA076648

- Difficulty date: September 27, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 13,551 hours
- Engine: Pwa PT6T3B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Air Filter
- Part number: 3032247
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS  DEBONDED.  THIS INFORMATION FOR FAA SDR ONLY.   PURCHASED FROM PUR FLOW MFG.
